# SDR P5CA2025101800093

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,356 hours, 9,237 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 50E991
- Part serial: 515
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLT 310, CABIN PRESSURE BECAME UNCONTROLLABLE. OUTFLOW VALVES WERE INDICATING FULLY CLOSED. CABIN ALTITUDE WAS CLIMBING 200 FPM.( COMPLETED THE FOLLOWING CHECKS PER BOEING SR: CABIN SYSTEM CONTROL PRESSURE TEST AMM TASK 21-31-00-735-011 AND EXCESSIVE CABIN PRESSURE LEAKAGE TEST PER AMM 05-51-08-702-001. PARTS REPLACED. REF AMM 21-26-15/401. R & R FWD CARGO OVERBOARD VALVE.
